# SDR AU980527

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Switch
- Part number: 101HS1
- Condition: Failed
- Location: De-Ice Sys
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AUS) ICE VANE MICROSWITCH FAILED INTERNALLY.
